# SDR CALA9801467

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RT MLG UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED AND THE LIGHT EXTINGUISHED, BUT THE GEAR DOOR OPEN LIGHT CAME ON.  THE GEAR WAS CYCLED TO UP AND THE NOSE GEAR UNSAFE LIGHT ILLUMINATED.  THE GEAR INDICATIONS WERE NORMAL AFTER CYCLING THE GEAR THE THIRD TIME.  MAINTENANCE FOUND WIRES TO RT MLG DOOR UP SWITCH BROKEN.  THE RT MLG DOOR UP SWITCH CANNON PLUG WAS REPLACED.  THE NOSE GEAR POSITION SWITCH CANNON PLUG PINS WERE CLEANED.  A GEAR SWING WAS PERFORMED AND ALL OPERATION AND INDICATIONS CHECKED GOOD.
